# SDR ASOA20130628066

- Difficulty date: June 28, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 29,713 hours, 16,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE MAIN CABIN DOOR DIFFICULT TO OPEN AND/OR CLOSE.  MX REPOSITIONED THE DOOR SEAL AND CLEANED AND LUBED WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
